On nontraditional quasi-geostrophic equations

Abstract : In this article, we work on nontraditional models where the so-called traditional approximation on the Coriolis force is removed. In the derivation of the quasi-geostrophic equations, we carefully consider terms in δ/ε, where δ (aspect ratio) and ε (Rossby number) are both small numbers. We provide here some rigorous crossed-asymptotics with regards to these parameters, prove some mathematical results and compare QHQG and QG models.
Liste complète des métadonnées

Littérature citée [30 références]  Voir  Masquer  Télécharger

https://hal.inria.fr/hal-01232740
Contributeur : Carine Lucas <>
Soumis le : vendredi 27 janvier 2017 - 16:28:24
Dernière modification le : vendredi 12 janvier 2018 - 01:54:57

Fichier

LuMWRo16-M2AN-cor.pdf
Fichiers produits par l'(les) auteur(s)

Identifiants

Citation

Carine Lucas, James C. Mcwilliams, Antoine Rousseau. On nontraditional quasi-geostrophic equations. ESAIM: Mathematical Modelling and Numerical Analysis, EDP Sciences, 2017, 51 (2), pp.427-442. 〈http://dx.doi.org/10.1051/m2an/2016041〉. 〈10.1051/m2an/2016041〉. 〈hal-01232740v3〉

Partager

Métriques

Consultations de la notice

442

Téléchargements de fichiers

64